# SDR SWAA992004

- Difficulty date: December 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Part number: 6545756
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABOTED TAKEOFF, TAKEOFF WARNING SOUNDED.  ALL CONTROLS IN NORMAL POSITION.  C/W TAKEOFF WARNING TEST.  OPS CK GOOD.
